# SDR FDEA202211222914

- Difficulty date: November 22, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING REAR SPAR UPPER CAP T-FLANGE HAS CORROSION LOCATED AT STA XORS 683.400   (015-01) REPAIRED R/H WING REAR SPAR UPPER CAP T-FLANGE IAW EA T 1-5710-T0371924, P1.  ORIG SUB DATE: 12/15/2022
